Israel investigates new heart disease side effect Heart disease after Biontech vaccination

Researchers in Israel are looking for evidence of a link between heart muscle inflammation and COVID vaccinations with the Biontech/Pfizer vaccine.

Israel investigates new heart disease side effect Heart disease after Biontech vaccination
Continue reading
Read the article

As a result of vaccination with the German-American vaccine Biontech/Pfizer, increased cases of heart muscle inflammation (myocarditis) are reported to have occurred in Israel. Though it is currently difficult to prove a connection.

Increased cases after the second vaccination

According to the Israeli Ministry of Health, 'dozens of cases' of myocarditis have occurred in recent weeks in people who have already been immunised with the Biontech/Pfizer vaccine.

This symptom occurs mainly after administration of the second dose. This is shown by a preliminary study that already includes more than 5 million vaccinated people.

This information casts doubt on the safety of the vaccine, which according to studies by the pharmaceutical company may even be approved for children.

Mainly among young men

The vaccine from the Swedish-British company AstraZeneca is suspected of causing rare but dangerous blood clots, which mainly affect young women.

Unlike AstraZeneca, the majority of heart muscle inflammations after vaccination with Biontech/Pfizer occur in young men. Pfizer itself explains itself to the Reuters news agency.

It said it was 'aware of the Israeli observations of the disease.' However, the pharmaceutical company could not detect any unusual increase in the rate of myocarditis in its regular checks. Though one might question the validity of an organization investigating itself and finding nothing wrong.

Connection difficult to prove

Myocarditis can not only be completely free of complications. At the same time, a lot of different viruses can be responsible for such a disease.

Since it is not even clear yet whether the number of people affected is unusually high, it is still completely unclear whether there is a connection between this disease and the vaccine.

If it turns out that the second dose increases the risk of myocarditis, the fear of a third vaccination, which Pfizer CEO Albert Bourla says will be necessary, could grow in the population.